question-icon

What causes delay in menstruation despite taking Novex-Ds?

default
Posted on Thu, 14 May 2015
Question: Hi i should get my periods on March 16th. but still i have not got my periods. initially i consulted a gynecologist and she asked me to take novex ds tablet twice a week. but even after taking the tablet i get delay in my periods. on feb i had my periods forvmore than 10 days from feb 20th to march 4th. so what should i do now to get my periods regularly
doctor
Answered by Dr. Richa Agarwal (1 hour later)
Brief Answer:
Need more information.

Detailed Answer:
Hello dear,

Thanks for trusting us about your health care.

I can understand your concern.

You are having problem of irregular period but before giving my opinion about i, I would like to ask a few questions from you.

-Are you married and sexually active?
-The problem start from how many months?
-Are there any aassociated symptom?
-Are you taking any medication?
-Have you done with any investigations?

Please revert back to me with my answers.

Hope to hear from you soon.

Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (5 hours later)
no i am not married and im nt sexually active. i have been facing this problems for nearly nine months. i get periods for 10 days or if i get periods the flow is very low. i was taking novex ds tablet fr about a month
doctor
Answered by Dr. Richa Agarwal (3 hours later)
Brief Answer:
Investigation required.

Detailed Answer:
Hi,

There are so many reasons for irregular periods at your age.

So in my opinion you should first get your investigations done and rule out the cause of your irregular period.

So first you should consult a Gynaecologist and get yourself examined and investigation done to rule out the causes like blood test( anaemia and blood disorders), thyroid profile ( thyroid disorder), hormonal profile( hormonal imbalanc, ultrasound scan(PCOS, fibroid, polyp).

As you are already taking treatment, it will regulate your period in 2-3 months.

Hope it is useful.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (2 days later)
i was getting my periods before i took the tablets. but now its been two months since i got my periods. doctor scanned and took blood report and told me that i am in the starting stage of thyroid. she also told me that i would get my periods regularly once i finish taking up the course. but now that i am not getting the periods for past two months i am worried on what is happening inside.
doctor
Answered by Dr. Richa Agarwal (3 hours later)
Brief Answer:
It is due to side effect of drug.

Detailed Answer:
Hello dear,

Sorry for the delay in my response.

In my opinion your period maybe delayed due to the side effect of novex-ds.

Novex-dx contains ormiloxifene a estrogen receptor modulator drug and mainly uses in a case of dysfunctional uterine bleeding( DUB).

It is mainly estrogen based drug, so your period may be delayed due to it.

So please consult your doctor for the same and take progesterone for withdrawal bleeding.

Hope it is useful, feel free to discuss more.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3820 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delay in menstruation despite taking Novex-Ds?

Brief Answer: Need more information. Detailed Answer: Hello dear, Thanks for trusting us about your health care. I can understand your concern. You are having problem of irregular period but before giving my opinion about i, I would like to ask a few questions from you. -Are you married and sexually active? -The problem start from how many months? -Are there any aassociated symptom? -Are you taking any medication? -Have you done with any investigations? Please revert back to me with my answers. Hope to hear from you soon. Regards